MAUDE Adverse Event Report: BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET

BECTON DICKINSON BD PHASEAL¿ SECONDARY SET C61; ADMINISTRATION SET
Catalog Number 515302
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set c61 leaked.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: this particular unit is available for your collection if required.No cytotoxic drug had been in contact/inserted yet, it¿s just plain normal saline.Priming was done according to procedure.During the usual check before further disinfection, we would give the bag a squeeze to confirm if there¿s any leak.At this point, leakage was detected.Updated info: the pharmacist is using the product when incident occurred.There¿s no physical harm to the personnel for complaint associated to leakage.
 
Additional Manufacturer Narrative
Investigation summary: dhr review was done and no issues were reported during production of this lot.Sample received was tested for leakage and failed.Leakage was detected on spike-tube joint.Ct scan done on leaking sample which was segregated during production.After this scan additional test were done on spike component.Root cause: concentricity of lower part of spike component (spigot) which caused molding deficit on one side of component.Capa 891423 was initiated to investigate.
 
Event or Problem Description
It was reported that bd phaseal¿ secondary set c61 leaked.No serious injury or medical intervention was reported.The following information was provided by the initial reporter: this particular unit is available for your collection if required.No cytotoxic drug had been in contact/inserted yet, it¿s just plain normal saline.Priming was done according to procedure.During the usual check before further disinfection, we would give the bag a squeeze to confirm if there¿s any leak.At this point, leakage was detected.Updated info: 1) the pharmacist is using the product when incident occurred.2) there¿s no physical harm to the personnel for complaint associated to leakage.

Brand Name
BD PHASEAL¿ SECONDARY SET C61
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8535868
Report Number2243072-2019-00757
Device Sequence Number313482
Product Code FPA
UDI-Device Identifier00382905153020
UDI-Public382905153020
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2022
Device Catalogue Number515302
Device Lot Number1011102
Initial Date Received by Manufacturer 04/05/2019
Supplement Date Received by Manufacturer04/05/2019
Initial Report FDA Received Date04/22/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;